Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 52, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 6, 2013, 4:23 PM CST. It took effect at Nov 7, 2013, 6:00 AM CST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2013, 4:23 PM CST (22:23 UTC)
- In effect from
- Nov 7, 2013, 6:00 AM CST
- Expired
- Nov 8, 2013, 3:00 PM CST
- In force
- 33 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
781 WHUS74 KMOB 062223 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 423 PM CST WED NOV 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... .A STRONG OFFSHORE FLOW IS EXPECTED THURSDAY THROUGH MID MORNING FRIDAY IN THE WAKE OF A STRONG COLD FRONT WHICH MOVES ACROSS THE MARINE AREA SHORTLY AFTER SUNRISE ON THURSDAY. GMZ630>635-650-655-670-675-070630- /O.NEW.KMOB.SC.Y.0052.131107T1200Z-131108T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 423 PM CST WED NOV 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO 9 AM CST FRIDAY. * WINDS: INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS THURSDAY NIGHT AND EARLY FRIDAY MORNING * SEAS: BUILDING TO 5 TO 8 FEET LATE THURSDAY THEN SUBSIDING BY MID MORNING FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
824 WHUS74 KMOB 070314 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 914 PM CST WED NOV 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... .A STRONG OFFSHORE FLOW IS EXPECTED THURSDAY THROUGH MID MORNING FRIDAY IN THE WAKE OF A STRONG COLD FRONT WHICH MOVES ACROSS THE MARINE AREA SHORTLY AFTER SUNRISE ON THURSDAY. GMZ630>635-650-655-670-675-071200- /O.CON.KMOB.SC.Y.0052.131107T1200Z-131108T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 914 PM CST WED NOV 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO 9 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO 9 AM CST FRIDAY. * WINDS: INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS THURSDAY NIGHT AND EARLY FRIDAY MORNING * SEAS: BUILDING TO 5 TO 8 FEET LATE THURSDAY THEN SUBSIDING BY MID MORNING FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
818 WHUS74 KMOB 070930 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 330 AM CST THU NOV 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM THIS MORNING INTO FRIDAY MORNING... .A STRONG OFFSHORE FLOW IS EXPECTED TODAY THROUGH MID MORNING FRIDAY IN THE WAKE OF A STRONG COLD FRONT WHICH MOVES ACROSS THE MARINE AREA SHORTLY AFTER SUNRISE ON THURSDAY. GMZ630>635-650-655-670-675-071730- /O.CON.KMOB.SC.Y.0052.131107T1200Z-131108T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 330 AM CST THU NOV 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. * WINDS: INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS TONIGHT AND EARLY FRIDAY MORNING * SEAS: BUILDING TO 5 TO 8 FEET LATE TODAY...THEN SUBSIDING BY MID MORNING FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
665 WHUS74 KMOB 071928 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 128 PM CST THU NOV 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH FRIDAY MORNING... .A STRONG OFFSHORE FLOW WILL CONTINUE THROUGH MID MORNING FRIDAY IN THE WAKE OF A STRONG COLD FRONT THAT MOVED THROUGH THE AREA EARLIER THIS MORNING. GMZ630>635-650-655-670-675-080600- /O.CON.KMOB.SC.Y.0052.000000T0000Z-131108T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 128 PM CST THU NOV 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. * WINDS: INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS TONIGHT AND EARLY FRIDAY MORNING * SEAS: BUILDING TO 5 TO 8 FEET LATE TODAY...THEN SUBSIDING BY MID MORNING FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
989 WHUS74 KMOB 080329 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 929 PM CST THU NOV 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH FRIDAY MORNING... .A STRONG OFFSHORE FLOW WILL CONTINUE THROUGH MID MORNING FRIDAY IN THE WAKE OF A STRONG COLD FRONT THAT MOVED THROUGH THE AREA EARLIER THIS MORNING. GMZ630>635-650-655-670-675-081500- /O.CON.KMOB.SC.Y.0052.000000T0000Z-131108T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 929 PM CST THU NOV 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. * WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: 5 TO 8 FEET...THEN SUBSIDING BY MID MORNING FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
877 WHUS74 KMOB 081004 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 404 AM CST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL NOON CST TODAY OUT TO 20 NM INCLUDING ALL INLAND BAYS AND SOUNDS AND 3 PM CST FOR THE GULF WATERS FROM 20 TO 60 NM OUT... .A STRONG OFFSHORE FLOW WILL CONTINUE THROUGH MID AFTERNOON TODAY AS STRONG HIGH PRESSURE CONTINUES TO BUILD SOUTH ACROSS THE CENTRAL GULF AND SOUTHEAST STATES. NORTHERLY WINDS WILL GRADUALLY DIMINISH THROUGH SATURDAY MORNING AS THE RIDGE OF HIGH PRESSURE BEGINS TO SETTLE ACROSS THE TENNESSEE RIVER VALLEY AND MID ATLANTIC STATES. GMZ630>635-650-655-081800- /O.EXT.KMOB.SC.Y.0052.000000T0000Z-131108T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 404 AM CST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. * WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS EARLY TODAY THEN GRADUALLY DIMINISHING THROUGH THIS AFTERNOON. * SEAS: 5 TO 8 FEET WELL OFFSHORE EARLY TODAY THEN GRADUALLY SUBSIDING BY MIDDAY. BAY AND INLAND WATERWAYS ROUGH EARLY BECOMING A MODERATE CHOP TO CHOPPY BY LATE MORNING AND AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-081815- /O.EXT.KMOB.SC.Y.0052.000000T0000Z-131108T2100Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 404 AM CST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: 5 TO 8 FEET...THEN GRADUALLY SUBSIDING BY MIDDAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
116 WHUS74 KMOB 081843 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1243 PM CST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS UNTIL 3 PM CST FOR THE GULF WATERS FROM 20 TO 60 NM OUT... .A STRONG OFFSHORE FLOW WILL CONTINUE THROUGH MID AFTERNOON OVER THE OFFSHORE WATERS AS HIGH PRESSURE CONTINUES TO BUILD SOUTH ACROSS THE CENTRAL GULF AND SOUTHEAST STATES. NORTHERLY WINDS WILL GRADUALLY DIMINISH THROUGH SATURDAY MORNING AS THE RIDGE OF HIGH PRESSURE BEGINS TO SETTLE ACROSS THE TENNESSEE RIVER VALLEY AND MID ATLANTIC STATES. GMZ670-675-082100- /O.CON.KMOB.SC.Y.0052.000000T0000Z-131108T2100Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1243 PM CST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS: NORTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: 5 TO 8 FEET...THEN GRADUALLY SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 2:34 PM CST, 1 hour 49 minutes earlier.
Area forecast discussion, Nov 6, 2:34 PM CST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
234 PM CST WED NOV 6 2013
.MARINE...DID A QUICK UPDATE TO THE MARINE FORECAST TO REMOVE MORNING
TEXT AND SMALL CRAFT HEADER. HAVE ALSO INTRODUCED A NEW SMALL CRAFT
ADVISORY FOR THE STRONG OFFSHORE FLOW EXPECTED BEHIND A STRONG COLD
FRONT MOVING ACROSS THE AREA BY EARLY TO MID MORNING THU. THE NEW
SMALL CRAFT ADVISORY RUNS FROM 6 AM THU THROUGH 9 AM FRI. WINDS FROM
20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS WELL OFFSHORE CAN BE
EXPECTED BY THU NIGHT CONTINUING THROUGH EARLY FRI MORNING. 32/EE
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 62 70 42 68 46 / 50 30 00 00 00
PENSACOLA 66 77 45 68 49 / 40 30 00 00 00
DESTIN 66 77 47 68 51 / 20 20 00 00 00
EVERGREEN 62 68 38 66 40 / 40 30 00 00 00
WAYNESBORO 57 67 37 67 40 / 70 10 00 00 00
CAMDEN 60 67 37 66 40 / 60 30 00 00 00
CRESTVIEW 62 75 39 69 41 / 30 30 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 AM THURSDAY TO 9 AM FRIDAY FOR THE
FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM
DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM...
&&Hazardous weather outlook, Nov 6, 5:01 AM CST, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 501 AM CST WED NOV 6 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-071200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 501 AM CST WED NOV 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-071200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 501 AM CST WED NOV 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT STRONG EASTERLY WINDS WILL START THE DAY TODAY...THEN EASE AS THE DAY PROGRESSES. HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED UNTIL THE EASTERLY FLOW EASE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG OFFSHORE FLOW WILL DEVELOP ON THURSDAY IN THE WAKE OF A COLD FRONTAL PASSAGE. THESE WINDS WILL RESULT IN ANOTHER PERIOD OF HAZARDOUS CONDITIONS FOR SMALL CRAFT THAT WILL EXTEND THROUGH FRIDAY MORNING.
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.